A case report: Multaq-induced leukocytoclastic vasculitis.

@article{Smith2014ACR,
  title={A case report: Multaq-induced leukocytoclastic vasculitis.},
  author={Suzanne M. Smith and M. Al-Bataineh and Stephen B Iorfido and J. Macfarlane},
  journal={American journal of therapeutics},
  year={2014},
  volume={21 3},
  pages={
          e69-70
        }
}
A 71-year-old white male presented to the emergency department complaining of a worsening lower extremity rash. Thirteen days before presentation, the patient was placed on Multaq (dronedarone) for his paroxysmal atrial fibrillation. Biopsy-proven leukocytoclastic vasculitis (LV) was diagnosed, and causes for the condition other than drug-induced were investigated and ruled out. Rash has been cited as a possible side effect of Multaq; however, a literature search has revealed this to be the… Expand
6 Citations

References

SHOWING 1-4 OF 4 REFERENCES
Leukocytoclastic vasculitis. Medscape
  • Available at: http://emedicine.medscape. com/article/333891-overview. Accessed October
  • 2010
Drug information online
  • Drugs.com. Multaq. Available at
FIGURE 1. Lower extremity dusky hyperpigmentation with palpable purpura. Previous sites of bulla are noted as crusted ulcerations
    FIGURE 2. (A, B) Erythematous targetoid lesions and palpable purpura of the upper abdomen